# SDR AALA2018082015006

- Difficulty date: August 14, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 6,929 hours, 2,674 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Valve
- Part number: C82LL0010
- Part serial: 31867
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE- YELLOW HYDRAULIC QUANTITY LOW ECAM WARNING REPORTED LOW. LATER CAPTAIN REPORTED THAT THE SYSTEM HAD EMPTIED. AN EMERGENCY WAS DECLARED, FLIGHT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.   INSPECTION FOUND LEAK FROM YELLOW RESERVOIR DRAIN VALVE. REPLACED YELLOW RESEVOIR DRAIN VALVE PER AMM 29-13-41-400-005-A. CHECKED NO LEAKS NOTED. SERVICED YELLOW HYDRAULIC SYSTEM PER AMM 12-12-29-611-001-A. OK FOR SERVICE.
